The Ribe programme
Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Talk no. 1047, 13 p.
@incollection{AST_2013__352__147_0,
     author = {Ball, Keith},
     title = {The {Ribe} programme},
     booktitle = {S\'eminaire Bourbaki volume 2011/2012 expos\'es 1043-1058},
     series = {Ast\'erisque},
     note = {talk:1047},
     pages = {147--159},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {352},
     year = {2013},
     mrnumber = {3087345},
     zbl = {1303.46019},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2013__352__147_0/}
}
TY  - CHAP
AU  - Ball, Keith
TI  - The Ribe programme
BT  - Séminaire Bourbaki volume 2011/2012 exposés 1043-1058
AU  - Collectif
T3  - Astérisque
N1  - talk:1047
PY  - 2013
SP  - 147
EP  - 159
IS  - 352
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2013__352__147_0/
LA  - en
ID  - AST_2013__352__147_0
ER  - 
%0 Book Section
%A Ball, Keith
%T The Ribe programme
%B Séminaire Bourbaki volume 2011/2012 exposés 1043-1058
%A Collectif
%S Astérisque
%Z talk:1047
%D 2013
%P 147-159
%N 352
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_2013__352__147_0/
%G en
%F AST_2013__352__147_0
Ball, Keith. The Ribe programme, in Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Talk no. 1047, 13 p. http://archive.numdam.org/item/AST_2013__352__147_0/

[1] K. M. Ball - "Markov chains, Riesz transforms and Lipschitz maps", Geom. Funct. Anal 2 (1992) , no. 2, p. 137-172. | DOI | EuDML | MR | Zbl

[2] K. M. Ball, An elementary introduction to modern convex geometry, in flavors of geometry, MSRI lecture notes, CUP , 1997. | MR | Zbl

[3] K. Ball, E. A. Carlen & E. H. Lieb - "Sharp uniform convexity and smoothness inequalities for trace norms", Invent. Math. 115 (1994), no. 3, p. 463-482. | DOI | EuDML | MR | Zbl

[4] Y. Bartal, N. Linial, M. Mendel & A. Naor - "On metric Ramsey-type phenomena", Ann. of Math. 162 (2005), no. 2, p. 643-709. | DOI | MR | Zbl

[5] J. Bourgain - "On Lipschitz embedding of finite metric spaces in Hilbert space", Israel J. Math. 52 (1985) , nos. 1-2, p. 46-52. | DOI | MR | Zbl

[6] J. Bourgain, "The metrical interpretation of superreflexivity in Banach spaces", Israel J. Math. 56 (1986) , no. 2, p. 222-230. | DOI | MR | Zbl

[7] J. Bourgain, T. Figiel & V. Milman - "On Hilbertian subsets of finite metric spaces", Israel J. Math. 55 (1986), no. 2, p. 147-152. | DOI | MR | Zbl

[8] J. Bourgain, V. Milman & H. Wolfson - "On type of metric spaces", Trans. Amer. Math. Soc. 294 (1986) , no. 1, p. 295-317. | DOI | MR | Zbl

[9] A. Dvoretzky - "Some results on convex bodies and Banach spaces", in Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960), Jerusalem Academic Press, 1961, p. 123-160. | MR | Zbl

[10] P. Enflo - "On the nonexistence of uniform homeomorphisms between Lp-spaces", Ark. Mat. 8 (1969) , p. 103-105. | DOI | MR | Zbl

[11] P. Enflo, "Banach spaces which can be given an equivalent uniformly convex norm", in Proceedings of the International Symposium on Partial Differential Equations and the Geometry of Normed Linear Spaces (Jerusalem, 1972), vol. 13, 1972, p. 281-288. | MR | Zbl

[12] F. John - "Extremum problems with inequalities as subsidiary conditions", in Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, N. Y., 1948, p. 187-204. | MR | Zbl

[13] W. B. Johnson & J. Lindenstrauss - "Extensions of Lipschitz mappings into a Hilbert space", in Conference in modern analysis and probability (New Haven, Conn., 1982), Contemp. Math., vol. 26, Amer. Math. Soc., 1984, p. 189-206. | DOI | MR | Zbl

[14] S. Kwapień - "Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients", Studia Math. 44 (1972), p. 583-595. | DOI | EuDML | MR | Zbl

[15] B. Maurey - "Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces L p ", Astérisque 11 (1974). | Numdam | MR | Zbl

[16] B. Maurey, "Type, cotype and K-convexity", in Handbook of the geometry of Banach spaces, Vol. 2, North-Holland, 2003, p. 1299-1332. | DOI | MR | Zbl

[17] M. Mendel & A. Naor - "Metric cotype", Ann. of Math. 168 (2008) , no. 1, p. 247-298. | DOI | MR | Zbl

[18] M. Mendel & A. Naor, "Ultrametric skeletons", to appear in Proc. Nat. Acad. Sci. USA. | MR | Zbl

[19] M. Mendel & A. Naor, "Ultrametric subsets with large Hausdorff dimension", to appear in Invent. Math. | MR | Zbl

[20] A. Naor, Y. Peres, O. Schramm & S. Sheffield - "Markov chains in smooth Banach spaces and Gromov-hyperbolic metric spaces", Duke Math. J. 134 (2006) , no. 1, p. 165-197. | DOI | MR | Zbl

[21] G. Pisier - "Sur les espaces de Banach qui ne contiennent pas uniformément de l n 1 ", C. R. Acad. Sci. Paris Sér. A-B 277 (1973), p. A991-A994. | MR | Zbl

[22] G. Pisier, "Martingales with values in uniformly convex spaces", Israel J. Math. 20 (1975), nos. 3-4, p. 326-350. | DOI | MR | Zbl

[23] M. Ribe - "On uniformly homeomorphic normed spaces", Ark. Mat. 14 (1976), no. 2, p. 237-244. | DOI | MR | Zbl

[24] M. Talagrand - "Regularity of Gaussian processes", Acta Math. 159 (1987), nos. 1-2, p. 99-149. | DOI | MR | Zbl